MAUDE Adverse Event Report: Corin Ltd TaperFit; TaperFit Hip Stem

Corin Ltd TaperFit; TaperFit Hip Stem
Model Number 588.4501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Taperfit revision after approximately 10 years and 8 months due to a peri-prosthetic fracture of the left femur following a fall.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information, including lot code of the taperfit stem and part nos./ lot codes of any other revised devices, was the primary implantation all corin implants, patient age, activity level, weight and medical history, what was the patient doing at the time of the dislocation and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details were provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TaperFit
Common Device Name
TaperFit Hip Stem
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50066735
Report Number9614209-2026-00088
Device Sequence Number18661659
Product Code JDI
UDI-Device Identifier05055343868508
UDI-Public05055343868508
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142761
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number588.4501
Device Catalogue NumberNot applicable
Device Lot Number321725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Trinity Modular Head: E321.132, 331871.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale